# SDR ASAA2019112573418

- Difficulty date: November 17, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 22,330 hours, 7,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727c-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT RAIL HAS MULTIPLE AREAS OF CORROSION STA. 727.4 TO 727I+8 LBL 22. GROUNDED - YES. CORROSION REMOVED ON AFT CARGO COMP. FLOOR SUPPORT RAIL IAW B737-900 SRM 51-10-02. ORIGINAL THICKNESS IS .040, MULTIPLE READINGS OF REMAINING THICKNESS OF .031. OUT OF LIMITS IAW B737-900 SRM 53-60-53-01-2 & 53-00-53-1A-2. REPAIRED DAMAGED SECTION IAW B737-900ER SRM 53-00-53-22-5 & BAC DWG 1467500 REV C FROM STA 727C+10-STA 727I+8 LBL22.
